# SDR UALA2012061503294

- Difficulty date: June 14, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 41,535 hours, 10,336 cycles
- Engine: Pwa PW4052
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bpcu
- Part number: 734285D
- Part serial: 139
- Condition: Failed
- Location: Electrical Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UTILITY BUSSES TRIPPED OFF UPON TRANSFER TO APU POWER. REPLACED BPCU PER AMM & OPS CHECKED ELECTRICAL SYS WITH BOTH ENGINES RUNNING.  BOTH UTILITY BUSSES TRANSFER OK FROM ENGINE TO APU POWER.
